group b strep treatment and symptoms getting worse
I've been struggling with GBS UTI for a month now. Was first given Nitrofuratoin (which was working) but had a reaction to, so I quit. Went to the OBGYN and they did a culture (GBS) and gave me ampicillin. My symptoms didn't seem to get better so I waited a few days and went back to Urgent Care on Easter. They gave me Cipro (didn't know at the time I had GBS). After a few days called OBGYN and they told me that would work because my UTI was GBS so they prescribed me amox-clav. After a few days of worsening symptoms nobody knows what to do because (due to being on antibiotics) nothing showed on the tests 2 days after previous one showing I had GBS. Last night was given one more med which doctor figured wouldn't work and it didn't, now having to wait two more days to see a Urologists...Wondering what the heck is going on. Am I just resistant to everything? I know over a year ago an X-ray showed a kidney stone that wasn't on its way out, but I also now what was showing up on my culture. If it is a kidney stone, will it keep UTI from going away? At this point, I'm very scared and worried that no one can help me.
Cannot get rid of this stupid GBS uti anthobiotics does not work always in pain and lots of urgency help somebody I been dealing with this for four years now I took a lot of anthobiotics I took them all I'm so desperate right now I would try anything this is no fun I have n more life no sx life I'm 56 year could this be a hormone imbalance??? Help
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.